ArticleOriginal scientific text

Title

Some subclasses of close-to-convex functions

Authors 1

Affiliations

  1. Department of Mathematics, Technical University of Rzeszów, W. Pola 2, 35-959 Rzeszów, Poland

Abstract

For α ∈ [0,1] and β ∈ (-π/2,π/2) we introduce the classes Cβ(α) defined as follows: a function f regular in U = {z: |z| < 1} of the form f(z)=z+n=1anzn, z ∈ U, belongs to the class Cβ(α) if Re{eiβ(1-α²z²)f(z)}<0 for z ∈ U. Estimates of the coefficients, distortion theorems and other properties of functions in Cβ(α) are examined.

Keywords

close-to-convex functions, close-to-convex functions with argument β, functions convex in the direction of the imaginary axis, functions of bounded rotation with argument β

Bibliography

  1. H. S. Al-Amiri and M. O. Reade, On a linear combination of some expressions in the theory of univalent functions, Monatsh. Math. 80 (4) (1975), 257-264.
  2. I. M. Gal'perin, The theory of univalent functions with bounded rotation, Izv. Vyssh. Ucheb. Zaved. Mat. 1958 (3) (4), 50-61 (in Russian).
  3. A. W. Goodman and E. B. Saff, On the definition of a close-to-convex function, Internat. J. Math. and Math. Sci. 1 (1978), 125-132.
  4. W. Hengartner and G. Schober, On schlicht mappings to domains convex in one direction, Comment. Math. Helv. 45 (1970), 303-314.
  5. W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185.
  6. A. Lecko, On some classes of close-to-convex functions, Fol. Sci. Univ. Tech. Resov. 60 (1989), 61-70.
  7. T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532-537.
  8. P. T. Mocanu, Une propriété de convexité généralisée dans la théorie de la représentation conforme, Mathematica (Cluj) 11 (34) (1969), 127-133.
  9. K. Noshiro, On the theory of schlicht functions, J. Fac. Sci. Hokkaido Univ. Jap. (1) 2 (1934-1935), 129-155.
  10. L. Špaček, Contribution à la theorie des fonctions univalentes, Časopis Pěst. Mat. 2 (1932), 12-19.
  11. J. Stankiewicz and J. Waniurski, Some classes of functions subordinate to linear transformation and their applications, Ann. Univ. Mariae Curie-Skłodowska Sect. A 28 (1974), 85-94.
  12. S. Warschawski, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. 38 (1935), 310-340.
Pages:
53-64
Main language of publication
English
Received
1991-11-25
Accepted
1992-07-07
Published
1993
Exact and natural sciences